# SDR FDEA201810222968

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 81,740 hours, 19,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: ARC23053
- Condition: Damaged
- Location: Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP SKIN PANEL DAMAGED. REPLACED -3 WEB ASSY WITH A -23 WEB ASSY IAW PRODUCTION DWG ARC2305. COMPLIED WITH EA1-5730-T0343042.
